The Web Health

Subscribe

Acetaminophen and Pamabrom, as well as the Pyrilamine

Generic name: Acetaminophen, pamabrom, and even pyrilamine; the acronyms are ah-SEET, pamabrom, and pir.

Brand trademarks: Pamprin Multi-Symptom, Midol PMS Maximum Strength, Premesyn PMS Pamprin Multi-Symptom Relief Formula ES, Pamprin Maximum Pain
Dosage format: Oral tablet (500 mg, 25 mg, 15 mg)
Drug class: analgesic combinations

What is Acetaminophen and Pyrilamine?

Acetaminophen has been identified as a pain reliever as well as a fever reducer. Pamabrom is a diuretic (water pill).It is an antihistamine that helps reduce the effects of the chemical histamine found within the body. Acetaminophen and pamabrom are the three main ingredients. The pyrilamine combination is used to treat effects that are associated with PMS. (PMS) symptoms like bloating, tension, weight gain due to water, headaches, muscle pain, cramps, and irritation. Acetaminophen, pamabrom, and pyrilamine can also be utilised for other purposes that are not mentioned in this guideline.

Warnings

Acetaminophen overdose could damage your liver and lead to death. Call your doctor immediately if you experience nausea, discomfort in your stomach area, itching, hunger, dark urine, a stool that is clay-coloured, or jaundice (yellowing of the eyes or skin).

Consult a physician or pharmacist prior to using another illness, cold, allergy, or pain medication. Acetaminophen (sometimes abbreviated as APAP) is present in a wide variety of combination medicines. Taking certain medications together could result in excessive amounts of acetaminophen, which could cause an unfatal overdose. Check the label to determine if the medicine has acetaminophen in it or APAP.In some cases, acetaminophen could cause a serious skin rash. Take a break from this medication and contact your physician immediately if you notice an itch or redness on your skin that spreads and leads to blistering or peeling.

Speak with a physician or pharmacist about whether it is safe to take this medication if you suffer from any medical conditions, such as:

  • The liver, cirrhosis, a history of alcoholism, or if you consume more than 3 alcoholic drinks daily;
  • Kidney disease
  • Glaucoma
  • An overly large prostate or urinary problems
  • Asthma or copd asthma or copd, a cough that is mucusy, or a cough due to smoking, emphysema, chronic bronchitis
  • If you take an anticoagulant (warfarin, coumadin)
  • If you are taking potassium (cytra, epiklor, k-lyte, and k-phos), kaon, klor-con, polycitra, or urocit-k

It is unclear if pamabrom or acetaminophen pyrilamine could harm a baby who is not yet born. Do not take this medication without telling your doctor if you are pregnant or are planning to become pregnant while taking it. Acetaminophen, pamabrom, and pyrilamine can be absorbed into breast milk and harm nursing babies. Antihistamines can also reduce the production of breast milk. Do not take this medication without seeking a doctor's guidance if you are breastfeeding an infant. Do not give this medicine to children younger than 12 years of age without the approval of a medical professional.

How to take Pamabrom, Acetaminophen, and Pyrilamine?

Take it exactly as indicated on the label or as directed by your physician. This medication is typically used for a brief period until symptoms improve. Don't use more of this medication than advised. Acetaminophen overdoses can harm your liver or cause death.

Stop taking this medicine and contact your doctor in the event:

  • If you experience a fever that lasts longer than 3 days,
  • The pain lasts longer than 10 days;
  • If the symptoms become worse or if you develop new symptoms.

If you are in need of an operation or tests for medical reasons, inform the doctor or surgeon before the appointment time if you have taken this medicine in the last few days.

What happens if I miss a dose?

Because acetaminophen and pamabrom are used in conjunction with each other and pyrilamine is used as necessary, you might not be following a dosage schedule. If you're following a regimen, take the missed dose as quickly as you can remember. Avoid any missed doses if it's close to the time of the next scheduled dose. Don't take extra medication to replace the missed dose.

Do not take more than eight tablets within a 24-hour timeframe.

What happens if I overdose?

A high dose of acetaminophen could be fatal.

The first symptoms of an acetaminophen-related overdose include a decrease in appetite, vomiting, nausea, stomach discomfort, sweating, and weakness or confusion. Other symptoms could include your stomach hurting or urine in your urine, as well as discoloration of your skin or the whites of your eyes.

What should be avoided?

Consult a physician or pharmacist prior to taking any other cold or allergy medication, as well as pain or sleep medicine. Acetaminophen (sometimes abbreviated as APAP) is present in a wide variety of combination medicines. Combining certain medications could result in excessive amounts of acetaminophen, which could result in an unfatal overdose. Check the label to find out if a medication has acetaminophen in it or APAP.

Beware of drinking alcohol. It could increase your risk of liver damage when you take acetaminophen and could increase certain adverse effects of pyrilamine.

Acetaminophen and pamabrom, as well as pyrilamine, could cause blurred vision or hinder your ability to think or react. Be aware of this if you drive or engage in any activity that requires you to stay conscious and be able to clearly see.

Side effects Acetaminophen and pamabrom

Common adverse effects of acetaminophen, pamabrom, and pyrilamine can include:

  • Dizziness,
  • Drowsiness
  • Dry mouth in the nose, mouth, or throat
  • Constipation
  • Blurred vision or
  • Experiencing a sense of anxiety or excitement (especially for children)

Consult your physician for advice regarding medical adverse effects.

Mild effects of Acetaminophen and pamabrom

Contact a medical professional immediately. Get medical attention immediately if you notice symptoms that are warning signs of an allergic response, like hives, trouble breathing, or swelling of your lips, face, and tongue. In rare instances, the acetaminophen ingredient can trigger severe skin reactions that can turn deadly. This could occur regardless of whether you've previously had a previous experience with acetaminophen without experiencing any reaction. Take a break from acetaminophen, pamabrom, pyrilamine, or pyrilamine and consult your physician in the event of the appearance of a skin rash or redness that spreads, causing blisters or flaking. If you have the type of reaction described above, it is recommended that you never use any medication containing acetaminophen.

This medication could cause severe adverse reactions. 

  • Any swelling or redness
  • Very little or no urine.
  • Liver disorders: nausea and stomach pains in the upper part of the stomach, itching, lack of appetite black stools, dark urine, and jaundice (yellowing of the eyes or skin)

Interaction with other drugs

If you take this medicine in conjunction with other medications that cause you to sleep or slow your breathing, it could cause more harm. Talk to your doctor prior to taking pamabrom, acetaminophen, and pyrilamine in conjunction with a sleeping medication, a painkiller medication, a muscle relaxant, or medication to treat anxiety, depression, or seizures.

Other drugs can be incompatible with acetaminophen and pyrilamine. These include medicines that are available in the form of prescription or over-the-counter medications, vitamins, and herbal products. Be sure to inform your health professionals about the medicines you are taking currently and all medicines you stop or start using.

 

 

DRUG STATUS

Availability

Prescription only

Pregnancy & Lactation

CSA Schedule*

Related Drugs
Related Stories

Images